# SDR 96UAL900114

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Failed Test
- Location: Door R2
- Component: Bf Goodrich, 7A14371
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, DOOR 2 RIGHT SLIDE FAILED AIR RETENTION TEST DUE TO POROSITY ON BOTH FILL TUBES, TOP PUSHER TUBE AND CROSS TUBE.  PATCHED AREAS OF POROSITY.
